eISSN: 1897-4317
ISSN: 1895-5770
Gastroenterology Review/Przegląd Gastroenterologiczny
Current issue Archive Manuscripts accepted About the journal Abstracting and indexing Subscription Contact Instructions for authors
SCImago Journal & Country Rank
6/2009
vol. 4
 
Share:
Share:
more
 
 
abstract:
Case report

Doxycycline-induced esophageal ulceration case report of two children

Tomasz Pytrus
,
Tomasz Hutyra
,
Elżbieta Krzesiek
,
Barbara Iwańczak
,
Franciszek Iwańczak

Przegląd Gastroenterologiczny 2009; 4 (6): 321-325
Online publish date: 2009/12/22
View full text
Get citation
ENW
EndNote
BIB
JabRef, Mendeley
RIS
Papers, Reference Manager, RefWorks, Zotero
AMA
APA
Chicago
Harvard
MLA
Vancouver
 
Iatrogenic esophageal ulceration is a rare clinical condition in children. The most common reason of such complication is doxycycline treatment and incorrect way of drug ingestion. We report two cases of children with doxycycline-induced circumferential deep esophageal ulcerations at the level of the mid-esophagus. Doxycycline was discontinued and proton pump inhibitor was given orally. All symptoms were resolved after few days of treatment.
keywords:

esophageal ulceration, doxycycline, children

Quick links
© 2019 Termedia Sp. z o.o. All rights reserved.
Developed by Bentus.
PayU - płatności internetowe